# SDR WVER2019040150118

- Difficulty date: March 22, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 39,187 hours, 29,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Bs 280-319
- Part time: 39,187 hours, 29,176 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE SILL FS. 280 TO 319, RBL 45 HAS 3 AREAS OF CORROSION.
